# SDR JIKA2022050501

- Difficulty date: May 5, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N354AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC633
- Aircraft time: 29,404 hours, 39,247 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: B

## Discrepancy

AMF4167 - PILOT DECLARED IN FLIGHT EMERGENCY FOR HIGH OIL TEMPERATURE. PILOT SHUT DOWN RH ENGINE. UPON INSPECTION MAINTENANCE FOUND ENGINE OVER SERVICED, DRAINED ENGINE OIL AND REFILLED SYSTEM. RAN ENGINES AND OIL TEMPERATURE NORMAL. OPS CHECK GOOD.
